Please choose a volume number:

Contents of volume 61:

2002 / 61 / 1-2 (1) :  Ricardo Estrada
Some Tauberian theorems for Schwartz distributions
Full text paper (pdf)

2002 / 61 / 1-2 (2) :  Mario Petrich
The structure of two-sided networks for completely simple semigroups
Full text paper (pdf)

2002 / 61 / 1-2 (3) :  Fatima M. Azmi
The Chern--Connes character formula for families of Dirac operators
Full text paper (pdf)

2002 / 61 / 1-2 (4) :  Tsiu-Kwen Lee and Ching-Yueh Pan
Derivations and co-radical extensions of rings
Full text paper (pdf)

2002 / 61 / 1-2 (5) :  Gabor P. Nagy
Tangential structure of formal Bruck loops
Full text paper (pdf)

2002 / 61 / 1-2 (6) :  Jacek Tabor
Note on metric spaces and continuous functions
Full text paper (pdf)

2002 / 61 / 1-2 (7) :  A. Bejancu and H. R. Farran
On some special Finsler immersions in a Minkowski space
Full text paper (pdf)

2002 / 61 / 1-2 (8) :  Shyuichi Izumiya
Ruled fronts and developable surfaces
Full text paper (pdf)

2002 / 61 / 1-2 (9) :  Septimiu Crivei
On τ-injective hulls of modules
Full text paper (pdf)

2002 / 61 / 1-2 (10) :  Z. Daroczy and Zs. Pales
Gauss-composition of means and the solution of the Matkowski-Suto problem
Full text paper (pdf)

2002 / 61 / 1-2 (11) :  S. Bacso and R. Yoshikawa
Weakly-Berwald spaces
Full text paper (pdf)

2002 / 61 / 3-4 (1) :  Laszlo Szekelyhidi
The octahedron and cube functional equations revisited
Full text paper (pdf)

2002 / 61 / 3-4 (2) :  Zhenfu Cao and Xiaolei Dong
On the Terai-Jesmanowicz conjecture
Full text paper (pdf)

2002 / 61 / 3-4 (3) :  R. Okazaki
Geometry of a cubic Thue equation
Full text paper (pdf)

2002 / 61 / 3-4 (4) :  Tomasz Powierza
Higher order set-valued iterative roots of bijections
Full text paper (pdf)

2002 / 61 / 3-4 (5) :  R. Strasek and B. Zalar
Uniform primeness of classical Banach Lie algebras of compact operators
Full text paper (pdf)

2002 / 61 / 3-4 (6) :  M. Novotny and J. Slapal
On powers of relational structures
Full text paper (pdf)

2002 / 61 / 3-4 (7) :  M. A. Sanchez-Granero
Covering axioms, directed GF-spaces and quasi-uniformities
Full text paper (pdf)

2002 / 61 / 3-4 (8) :  Yi Yuan and Zhang Wenpeng
On the distribution of primitive roots modulo a prime
Full text paper (pdf)

2002 / 61 / 3-4 (9) :  K.-H. Indlekofer, I. Katai and Y.-W. Lee
On q-multiplicative functions
Full text paper (pdf)

2002 / 61 / 3-4 (10) :  F. Albiac and C. Leranoz
Some remarks on the geometry of quasi-Banach spaces
Full text paper (pdf)

2002 / 61 / 3-4 (11) :  Radu Peter
Coincidence of correspondences in Kahler-Finsler manifolds
Full text paper (pdf)

2002 / 61 / 3-4 (12) :  Y. Wang and S. Pang
Solubility of finite groups admitting a fixed-point-free operator group
Full text paper (pdf)

2002 / 61 / 3-4 (13) :  Z. Liu, Y. Xu and Y. J. Cho
Common fixed point theorems for single-valued and multi-valued mappings
Full text paper (pdf)

2002 / 61 / 3-4 (14) :  D. Glazowska, W. Jarczyk and J. Matkowski
Arithmetic mean as a linear combination of two quasi-arithmetic means
Full text paper (pdf)

2002 / 61 / 3-4 (15) :  A. Bahyrycz and Z. Moszner
On the indicator plurality function
Full text paper (pdf)

2002 / 61 / 3-4 (16) :  L. A. Kurdachenko and I. Ya. Subbotin
On transitivity of abnormality
Full text paper (pdf)

2002 / 61 / 3-4 (17) :  Z. Patay and A. Szakacs
On Fermat's problem in matrix rings and groups
Full text paper (pdf)

2002 / 61 / 3-4 (18) :  Jan Krempa and Izabela Malinowska
Groups of p-automorphisms for finite p-groups
Full text paper (pdf)

2002 / 61 / 3-4 (19) :  Wun-Seng Chou and Harald Niederreiter
Monomials and binomials over finite fields as R-orthomorphisms
Full text paper (pdf)

2002 / 61 / 3-4 (20) :  Jose L. Cabrerizo, Alfonso Carriazo, Luis M. Fernandez, M. Fernandez
Riemannian submersions and slant submanifolds
Full text paper (pdf)

2002 / 61 / 3-4 (21) :  Tomasz Rybicki
A Lie group structure on strict groups
Full text paper (pdf)

2002 / 61 / 3-4 (22) :  Gabor P. Nagy
On nilpotent loop rings and a problem of Goodaire
Full text paper (pdf)

2002 / 61 / 3-4 (23) :  Csaba Vincze
Conservative semisprays on Finsler manifolds
Full text paper (pdf)

2002 / 61 / 3-4 (24) :  Bruce Ebanks
Solution of some functional equations involving symmetric means
Full text paper (pdf)

2002 / 61 / 3-4 (25) :  B. K. Lahiri and P. Das
Fixed point of a Ljubomir Ciric's quasi-contraction mapping in a generalized metric space
Full text paper (pdf)

2002 / 61 / 3-4 (26) :  Jean-Marie De Koninck and Imre Katai
On the frequency of k-deficient numbers
Full text paper (pdf)

2002 / 61 / 3-4 (27) :  G. F. Birkenmeier, M. Farag and H. E. Heatherly
Near-ring extensions with a common ideal
Full text paper (pdf)

2002 / 61 / 3-4 (28) :  C. Oniciuc
On the second variation formula for biharmonic maps to a sphere
Full text paper (pdf)

2002 / 61 / 3-4 (29) :  M. Bessenyei and Zs. Pales
Higher-order generalizations of Hadamard's inequality
Full text paper (pdf)

2002 / 61 / 3-4 (30) :  P. Lakatos
On zeros of reciprocal polynomials
Full text paper (pdf)

2002 / 61 / 3-4 (31) :  Gyula Maksa
Jensen's equation and bisymmetry
Full text paper (pdf)

42 records
 

© 2003-2013, Publicationes Mathematicae, Debrecen, Hungary